Cofinal elementary extensions
Article first published online: 29 JAN 2014
© 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 60, Issue 1-2, pages 12–20, February 2014
How to Cite
Schmerl, J. H. (2014), Cofinal elementary extensions. Mathematical Logic Quarterly, 60: 12–20. doi: 10.1002/malq.201200066
- Issue published online: 8 FEB 2014
- Article first published online: 29 JAN 2014
- Manuscript Accepted: 29 APR 2013
- Manuscript Received: 7 AUG 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!